MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY; LI-ION BATTERY, RECHARGEABLE
Model Number MODEL 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that "the fully charged autopulse li-ion battery (sn (b)(4)) didn't power up the autopulse platform" was not confirmed during functional testing performed at zoll.The status indicator on the battery showed one flashing red led when received by zoll service.A flashing red light indicates that the battery is permanently disabled and cannot be used in an autopulse platform.During visual inspection, no physical damage or anomalies were observed.The battery's archive was downloaded and reviewed at zoll to help verify the reported complaint.In february 2022, an "oz_wdt deadman" error occurred after charging.This is a charger-battery communication error, but it had no effect and did not cause damage to the battery.The battery was last successfully charged on 21 january 2023 with four solid green leds, several days prior to the customer's reported event date.Around february 2023, another "oz_wdt deadman" error occurred when removing the battery from the charger.This error resulted in the internal clock advancing more than 100 years into the future.One amber led was shown on the battery at that time, indicating that the battery was not fully charged.After the customer placed the battery into the charger, it passed the charging stages but was disabled by the charger because of the incorrect date on the battery's internal clock.The battery failed to charge in a known-good autopulse multi-chemistry battery charger (mcc) because the battery was already disabled upon receipt.The status leds on the mcc showed a fail "x" (red led) light, indicating that the charger could not charge the battery.The status leds on the battery still showed one flashing red light after the charging attempt.
 
Event or Problem Description
The customer reported that the fully charged autopulse li-ion battery (sn (b)(4)) didn't power up the autopulse platform.No further information was provided.The autopulse platform powered up properly with another autopulse li-ion battery.No patient involvement.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY, RECHARGEABLE
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key16406242
Report Number3010617000-2023-00184
Device Sequence Number6279305
Product Code MOQ
UDI-Device Identifier00849111065054
UDI-Public00849111065054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0752-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown